# SDR REXA2013021100045

- Difficulty date: February 11, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 11,757 hours, 7,359 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

900-53-900-126, SEAT TRACK IS CORRODED RBL 12 AT FS 349.  REMOVED AND REPLACED RIGHT NR 1 FLOOR SEAT TRACK AT RBL 12 AND FS 349.00 IAW CRJ 900 AMM 53-00-49.  P/N SH670-32159-1.
